# SDR AWXA960350

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Not Secured
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2890 - AIR TURNBACK, SEAT ROW 6 A, B, C, NOT SECURED.  SECURED SEAT ROW 6 A, B, C IN SEAT TRACK AS NEEDED.  (M)
